Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 2012, Article ID 406540, 17 pages
http://dx.doi.org/10.1155/2012/406540
Research Article

Some Estimates of Rough Bilinear Fractional Integral

1Department of Mathematics, Zhejiang University, Hangzhou 310027, China
2Department of Mathematics, Huzhou Teachers College, Huzhou 313000, China

Received 23 July 2012; Revised 11 September 2012; Accepted 25 September 2012

Academic Editor: Ti-Jun Xiao

Copyright © 2012 Yun Fan and Guilian Gao. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. L. Grafakos, “On multilinear fractional integrals,” Studia Mathematica, vol. 102, no. 1, pp. 49–56, 1992. View at Google Scholar · View at Zentralblatt MATH
  2. C. E. Kenig and E. M. Stein, “Multilinear estimates and fractional integration,” Mathematical Research Letters, vol. 6, no. 1, pp. 1–15, 1999. View at Google Scholar · View at Zentralblatt MATH
  3. G. Hendar and S. Idha, “Multilinear maximal functions and fractional integrals on generalized Morrey spaces,” http://personal.fmipa.itb.ac.id/hgunawan/files/2007/11/multilinear-maximal-functions-n-fractional-integrals-ver-3.pdf.
  4. Y. Ding and C.-L. Lin, “Rough bilinear fractional integrals,” Mathematische Nachrichten, vol. 246-247, pp. 47–52, 2002. View at Google Scholar · View at Zentralblatt MATH
  5. J. Chen and D. Fan, “Rough bilinear fractional integrals with variable kernels,” Frontiers of Mathematics in China, vol. 5, no. 3, pp. 369–378, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. V. S. Guliev and Sh. A. Nazirova, “Rearrangement estimates for generalized multilinear fractional integrals,” Siberian Mathematical Journal, vol. 48, no. 3, pp. 463–470, 2007. View at Publisher · View at Google Scholar
  7. V. S. Guliyev and Sh. A. Nazirova, “O'Neil inequality for multilinear convolutions and some applications,” Integral Equations and Operator Theory, vol. 60, no. 4, pp. 485–497, 2008. View at Publisher · View at Google Scholar
  8. C. B. Morrey, Jr., “On the solutions of quasi-linear elliptic partial differential equations,” Transactions of the American Mathematical Society, vol. 43, no. 1, pp. 126–166, 1938. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. J. Peetre, “On the theory of Mp,λ spaces,” Journal of Functional Analysis, vol. 4, pp. 71–87, 1969. View at Google Scholar · View at Zentralblatt MATH
  10. C. Fefferman and E. M. Stein, “Some maximal inequalities,” American Journal of Mathematics, vol. 93, pp. 107–115, 1971. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. F. Chiarenza and M. Frasca, “Morrey spaces and Hardy-Littlewood maximal function,” Rendiconti di Matematica e delle sue Applicazioni, vol. 7, no. 3-4, pp. 273–279, 1987. View at Google Scholar · View at Zentralblatt MATH
  12. V. I. Burenkov and H. V. Guliyev, “Necessary and sufficient conditions for boundedness of the maximal operator in local Morrey-type spaces,” Studia Mathematica, vol. 163, no. 2, pp. 157–176, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. V. I. Burenkov, V. S. Guliyev, A. Serbetci, and T. V. Tararykova, “Necessary and sufficient conditions for the boundedness of genuine singular integral operators in local Morrey-type spaces,” Eurasian Mathematical Journal, vol. 1, no. 1, pp. 32–53, 2010. View at Google Scholar
  14. V. I. Burenkov, H. V. Guliyev, and V. S. Guliyev, “Necessary and sufficient conditions for the boundedness of fractional maximal operators in local Morrey-type spaces,” Journal of Computational and Applied Mathematics, vol. 208, no. 1, pp. 280–301, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  15. V. I. Burenkov, H. V. Guliyev, and V. S. Guliyev, “On boundedness of the fractional maxiaml operator from complementary Morrey type spaces,” in The Interaction of Analysis and Geometry, vol. 424 of Contemporary Mathematics, pp. 17–32, American Mathematical Society, Providence, RI, USA, 2007. View at Google Scholar
  16. V. I. Burenkov and V. S. Guliyev, “Necessary and sufficient conditions for the boundedness of the Riesz potential in local Morrey-type spaces,” Potential Analysis, vol. 30, no. 3, pp. 211–249, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  17. V. S. Guliyev, Integral operators on function spaces on the homogeneous groups and on domains in ℝn [Ph.D. thesis], Steklov Mathematical Institute, Moscow, Russia, 1994.
  18. V. S. Guliyev, Fuction Spaces, Integral Operators and Two Weighted Inequalities on Homogeneous Groups, Some Applications, Casioglu, Baku, Azerbaijan, 1999.
  19. V. S. Guliev and R. Ch. Mustafaev, “Integral operators of potential type in spaces of homogeneous type,” Doklady Ross. Skad. Nauk. Matematika, vol. 354, no. 6, pp. 730–732, 1997 (Russian). View at Google Scholar · View at Zentralblatt MATH
  20. V. S. Guliev and R. Ch. Mustafaev, “Fractional integrals in spaces of functions defined on spaces of homogeneous type,” Analysis Mathematica, vol. 24, no. 3, pp. 181–200, 1998. View at Publisher · View at Google Scholar
  21. V. S. Guliyev, J. J. Hasanov, and Y. Zeren, “Necessary and sufficient conditions for the boundedness of the Riesz potential in modified Morrey spaces,” Journal of Mathematical Inequalities, vol. 5, no. 4, pp. 491–506, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  22. J. Alvarez, J. Lakey, and M. Guzmán-Partida, “Spaces of bounded λ-central mean oscillation, Morrey spaces, and λ-central Carleson measures,” Collectanea Mathematica, vol. 51, no. 1, pp. 1–47, 2000. View at Google Scholar
  23. E. Nakai, “Hardy-Littlewood maximal operator, singular integral operators and the Riesz potentials on generalized Morrey spaces,” Mathematische Nachrichten, vol. 166, pp. 95–103, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  24. V. S. Guliyev, “Boundedness of the maximal, potential and singular operators in the generalized Morrey spaces,” Journal of Inequalities and Applications, vol. 2009, Article ID 503948, 20 pages, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  25. V. S. Guliyev, S. S. Aliyev, T. Karaman, and P. S. Shukurov, “Boundedness of sublinear operators and commutators on generalized Morrey spaces,” Integral Equations and Operator Theory, vol. 71, no. 3, pp. 327–355, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  26. M. Carro, L. Pick, J. Soria, and V. D. Stepanov, “On embeddings between classical Lorentz spaces,” Mathematical Inequalities & Applications, vol. 4, no. 3, pp. 397–428, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH